# SDR R61A201501310089

- Difficulty date: January 31, 2015
- Submitted: February 11, 2015
- Operation: Air carrier
- Aircraft: N802MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000013
- Aircraft time: 27,568 hours, 20,712 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Bushing
- Part number: 17060873001
- Condition: Galled
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK,  RT HORIZONTAL STAB FRAME 100 HINGE FITTING HAS GAULING ON BUSHING.  MAINTENANCE REPACED ALL BUSHINGS IN CENTER PIVOT POINT LUGS FOUND FLANGE BUSHING TO BE OVERSIZED AND LINE REAMED BORE OF ALL BUSHINGS, W/O 003245-2015 IAW ETD ETD 2015-170-009703.  REPAIR REQUIRES INSPECTION TASK 53-30-0A-0001.  THRESHOLD OF 20000 F/C AT INTERVAL OF 10000 ISSUED DMI R92480/3 ISSUED DAMAGE TRACKER NR 26, PN 170-60873-001, BUSHING.
